# SDR SWAA2024103139801

- Difficulty date: September 20, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2024-596735<[01] FABRICATED FLOOR PANEL 140CF LOC. AT AFT CARGO COMPARTMENT MATERIAL USED ALUMINUM SHEET P/N: 2024-T3 0.071' IAW B737-700 SRM 51-40-05; B737-700 SRM 51-40-08 AND DWG 453A2610 SHEET 11 AND 12 REV C . SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
